MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OSTEORAPTOR 2.9 W/ 1 UB COBRAID BLUE; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. OSTEORAPTOR 2.9 W/ 1 UB COBRAID BLUE; SCREW, FIXATION, BONE
Model Number 72201994
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during use in an unknown procedure, the anchor pulled out from bone.The procedure was successfully completed without delay using a smith and nephew back up device.No patient injury or other complications were reported.
 
Additional Manufacturer Narrative
The reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A complaint history review concluded this was an isolated event.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.The instructions for use was reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A review of risk management files found that the reported failure was documented appropriately.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.

Brand Name
OSTEORAPTOR 2.9 W/ 1 UB COBRAID BLUE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key12242244
Report Number1219602-2021-01637
Device Sequence Number4508043
Product Code HWC
UDI-Device Identifier03596010615558
UDI-Public03596010615558
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151105
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2025
Device Model Number72201994
Device Catalogue Number72201994
Device Lot Number2061395
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1